MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZB TYPE 1 CERAMIC HD 40MM X +6; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZB TYPE 1 CERAMIC HD 40MM X +6; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - head.Concomitant medical products: cat#: 193014 echo b-mtrc mp fp so 14, lot#: 326560.Cat#: 30104008 g7 vit e neutral lnr 40mm h, lot#: 65502248.Unknown shell.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.It was identified that the head and stem are not compatible, however it is unknown if the off label usage caused or contributed to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient had post-op periprosthetic fracture of femur requiring revision approximately 12 (twelve) days after initial surgery.This revision was not due to a fall.It is noted that the head is not compatible with the stem.

Brand Name
ZB TYPE 1 CERAMIC HD 40MM X +6
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16362269
Report Number0001822565-2023-00302
Device Sequence Number7390932
Product Code JDI
UDI-Device Identifier00887868376702
UDI-Public(01)00887868376702(17)320211(10)3095459
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number802804004
Device Lot Number3095459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale